MAUDE Adverse Event Report: ACUFOCUS, INC. KAMRA; CORNEAL INLAY

ACUFOCUS, INC. KAMRA; CORNEAL INLAY
Model Number ACI 7000
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Blurred Vision (2137)
Date of Event 11/07/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An attempt to retrieve the lot number from the reporter was performed.However, the reporter stated that they did not record the lot number; therefore the lot number associated with this event cannot be retrieved.
 
Event or Problem Description
The reported information stated the inlay was explanted from the left eye of a (b)(6) female patient approximately five (5) months postoperatively due to blurred vision.
 
Event or Problem Description
Updated information: patient was last seen on (b)(6) 2016.At this time her ucdva was reported to be 20/70 with a 1+ haze in the pocket and 2+ spk.The patient will discontinue prednisolone and return to the clinic in one (1) month.

Brand Name
KAMRA
Common Device Name
CORNEAL INLAY
Manufacturer (Section D)
ACUFOCUS, INC.
32 discovery
suite 200
irvine CA 92618
MDR Report Key6152350
Report Number3008401069-2016-00021
Device Sequence Number19023483
Product Code LQE
UDI-Device Identifier00813359020007
UDI-Public00813359020007
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P120023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2016
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/01/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberACI 7000
Device Catalogue Number76043
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/15/2016
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 11/08/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/07/2016
Supplement Report FDA Received Date02/01/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age47 YR